# SDR NSVA2010150

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,111 hours, 45,310 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6500058
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL IN GALLEY, NO ABNORMALITIES SMELL OR OTHERWISE, NOTICED BY OTHER CREW MEMBERS DURING FLIGHT; BUT THE THIRD GALLEY DRAWER FROM THE TOP, LT SIDE DID STILL SMELL ON THE GROUND.  REPLACED GALLEY LIGHT ASSY.
